CSpace

Browse/Search Results:  1-10 of 99 Help

Selected(0)Clear Items/Page:    Sort:
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
The higher-order nonlinear Schrodinger equation with non-zero boundary conditions: Robust inverse scattering transform, breathers, and rogons 期刊论文
PHYSICS LETTERS A, 2019, 卷号: 383, 期号: 29, 页码: 11
Authors:  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Higher-order nonlinear Schrodinger equation  Non-zero boundary conditions  Riemann-Hilbert problem  Darboux transform  Breathers, rogons  Solitons  
CONVERGENCE ANALYSIS OF A SYMPLECTIC SEMI-DISCRETIZATION FOR STOCHASTIC NLS EQUATION WITH QUADRATIC POTENTIAL 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 8, 页码: 4295-4315
Authors:  Hong, Jialin;  Miao, Lijun;  Zhang, Liying
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  quadratic potential  additive noise  stochastic symplectic scheme  convergence analysis  
Symplectic simulation of dark solitons motion for nonlinear Schrodinger equation 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1485-1503
Authors:  Zhu, Beibei;  Tang, Yifa;  Zhang, Ruili;  Zhang, Yihao
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equation  Ablowitz-ladik model  Symplectic methods  K-symplectic methods  Invariants  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
Existence and asymptotic behaviour of ground state solutions for Kirchhoff-type equations with vanishing potentials 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 卷号: 70, 期号: 1, 页码: 18
Authors:  Sun, Dongdong;  Zhang, Zhitao
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
Kirchhoff-type problems  Vanishing potentials  Schrodinger equation  Ground state solution  Asymptotic behaviour  
Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 127, 页码: 164-178
Authors:  Hong, Jialin;  Ji, Lihai;  Liu, Zhihui
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Optimal error estimates  Charge conservation law  Local discontinuous Galerkin method  Generalized alternating numerical flux  
Uniqueness, existence and concentration of positive ground state solutions for Kirchhoff type problems in R-3 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 461, 期号: 1, 页码: 128-149
Authors:  Sun, Dongdong;  Zhang, Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kirchhoff type problems  Concentration  Schrodinger equation  Ground state solution  
Multi-dimensional stable fundamental solitons and excitations in PT-symmetric harmonic-Gaussian potentials with unbounded gain-and-loss distributions 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2018, 卷号: 57, 页码: 34-46
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:3/0  |  Submit date:2018/07/25
Multi-dimensional nonlinear  Schrodinger-like equation  PT-symmetric harmonic-Gaussian potential  Stable solitons  Interactions  Soliton excitations  
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045-2069
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:5/0  |  Submit date:2018/10/07
damped stochastic nonlinear Schrodinger equation  exponential integrability  strong order  weak order  Kolmogorov equation